# SDR DALA2024050704988

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 312 Lbl13-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0329912) STA312 FLOOR BEAM HAS CORROSION AROUND FASTENER HOLES AT LBL16 AND LBL13 WL208. TRIMMED OUT FLOOR BEAM UPPER CHORD STA 312 RBL 27" TO LBL 30" IAW B737 SRM 53-10-51-2R-12. REPAIRED NEW REPLACEMENT T-CHORD SECTION STA 312 RBL 27" TO LBL 30" IAW B737 SRM 53-10-51-2R-12.
